§ Browsing ETD Metadata
  
System No. U0002-1406201202133300
Title (in Chinese) Ostrowski不等式的推廣
Title (in English) On generalization of Ostrowski's inequality
Other Title
Institution 淡江大學
Department (in Chinese) 中等學校教師在職進修數學教學碩士學位班
Department (in English) Executive Master's Program In Mathematics for Teachers
Other Division
Other Division Name
Other Department/Institution
Academic Year 100
Semester 2
PublicationYear 101
Author's name (in Chinese) 陳可庭
Author's name(in English) Ko-Ting Chen
Student ID 799190102
Degree 碩士
Language Traditional Chinese
Other Language English
Date of Oral Defense 2012-06-08
Pagination 46page
Committee Member advisor - Gou-Sheng Yang
co-chair - 高金美
co-chair - 曾貴麟
Keyword (inChinese) Ostrowski
不等式
Keyword (in English) Ostrowski
inequality
Other Keywords
Subject
Abstract (in Chinese)
這篇論文中,我們將Ostrowski型不等式作三變數函數與四變數函數的推廣,並將其簡化回單變數函數與兩變數函數。
Abstract (in English)
The main purpose of this thesis is to prove the inequality of Ostrowski type for triple integrals and quadruple integrals, and reduce them to single integrals or double integrals.
Other Abstract
Table of Content (with Page Number)
1 序論               1
2 主要結果           1
參考文獻            23
1 Introducion       24
2 Main Results      25
Reference           46
References
[1] N. S. Barnett and S. S. Dragomir, A ostrowski type inequality for double integrals and application for
cubature formulae, Soochow J, Math, vol.27 no.1, (2001), 1-10.

[2] S. S. Dragomir and S. Wang, A new inequality of Ostrowski's type in  norm and applications to some
special means and to some numerical quadrature rules, Tamkang J of Math, 28(1997), 239-244.

[3] S. S. Dragomir and S. Wang, An inequality of Ostrowski-Gruss' type and its applications to the estimation
of error bounds for some special means and for some numerical quadrature rules, Computers Math.
Applic., 33(1997), 15-20.

[4] S. S. Dragomir and S. Wang, Applications of Ostrowski's inequality to the estimation of error bounds for
some special means and some numerical quadrature rules, Appl. Math. Lett., 11(1998), 105-109.

[5]D. S. Mitrinovic, J. E. Pecaric and A. M. Fink, Inequalities Involving Functions and Their Integrals and
Derivatives, Kluwer Academic Pubishers, Dordrecht / Boston / Loudon, 1991.
Terms of Use
Within Campus
On-campus access to my hard copy thesis/dissertation is open immediately
Agree to authorize disclosure on campus
Release immediately
Outside the Campus
I grant the authorization for the public to view/print my electronic full text with royalty fee and contact me for receiving the payment.
Release immediately
 Top

If you have any questions, please contact us!

Library: please call (02)2621-5656 ext. 2487 or email